# SDR DALA2018081205012

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 69,251 hours, 49,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWR LT AND RT EXIT EMERGENCY LIGHTS OVER WING INOPERATIVE.  CYCLED SYSTEM POWER AND EMERGENCY LIGHTS OPS CHECK GOOD ON SEVERAL ATTEMPTS IAW MM 33-51.
